Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 2, Pages 315–323 (Mi zvmmf1951)  

This article is cited in 8 scientific papers (total in 9 papers)

Disintegration conditions for a nonlinear wave in a viscoelastic medium

A. G. Kulikovskii, A. P. Chugainova

Mathematical Institute, Russian Academy of Sciences, Moscow

Full text: PDF file (1944 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:2, 305–312

Bibliographic databases:
UDC: 517.958:531.327
MSC: Primary 74J30; Secondary 74S20, 74J40, 74D05
Received: 25.10.1996

Citation: A. G. Kulikovskii, A. P. Chugainova, “Disintegration conditions for a nonlinear wave in a viscoelastic medium”, Zh. Vychisl. Mat. Mat. Fiz., 38:2 (1998), 315–323; Comput. Math. Math. Phys., 38:2 (1998), 305–312

Citation in format AMSBIB
\Bibitem{KulChu98}
\by A.~G.~Kulikovskii, A.~P.~Chugainova
\paper Disintegration conditions for a nonlinear wave in a viscoelastic medium
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 2
\pages 315--323
\mathnet{http://mi.mathnet.ru/zvmmf1951}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1609111}
\zmath{https://zbmath.org/?q=an:0962.74030}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 2
\pages 305--312


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1951
  • http://mi.mathnet.ru/eng/zvmmf/v38/i2/p315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kulikovskii A.G., Chugainova A.P., “The stability of quasi-transverse shock waves in anisotropic elastic media”, J Appl Math Mech, 64:6 (2000), 981–986  crossref  mathscinet  adsnasa  isi  scopus
    2. Kulikovskii A.G., Sveshnikova E.I., “A criterion for the non-existence or non-uniqueness of solutions of self-similar problems in the mechanics of a continuous medium”, J Appl Math Mech, 65:6 (2001), 941–950  crossref  mathscinet  adsnasa  isi  scopus
    3. Kulikovskii A.G., Chugainova A.P., “The stability of a metastable shock wave in a viscoelastic medium under two-dimensional perturbations”, J Appl Math Mech, 66:1 (2002), 107–114  crossref  mathscinet  adsnasa  isi  scopus
    4. A. G. Kulikovskii, E. I. Sveshnikova, A. P. Chugainova, “Some Problems in Nonlinear Dynamic Elasticity”, Proc. Steklov Inst. Math., 251 (2005), 165–191  mathnet  mathscinet  zmath
    5. Kulikovskii A.G., Chugainova A.P., Sveshnikova E.I., “On the nonuniqueness of solutions to the nonlinear equations of elasticity theory”, J Engrg Math, 55:1–4 (2006), 97–110  crossref  mathscinet  zmath  isi  scopus
    6. A. G. Kulikovskii, A. P. Chugainova, “Classical and Nonclassical Discontinuities and Their Structure in Nonlinear Elastic Media with Dispersion and Dissipation”, Proc. Steklov Inst. Math., 276, suppl. 2 (2012), S1–S68  mathnet  crossref  crossref  zmath  isi
    7. A. G. Kulikovskii, A. P. Chugainova, “Classical and non-classical discontinuities in solutions of equations of non-linear elasticity theory”, Russian Math. Surveys, 63:2 (2008), 283–350  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. A. G. Kulikovskii, E. I. Sveshnikova, A. P. Chugainova, “Matematicheskie metody izucheniya razryvnykh reshenii nelineinykh giperbolicheskikh sistem uravnenii”, Lekts. kursy NOTs, 16, MIAN, M., 2010, 3–120  mathnet  crossref  zmath  elib
    9. A. T. Il'ichev, V. V. Kozlov, D. V. Trechshev, A. P. Chugainova, “Andrei Gennad'evich Kulikovskii (on his 80th birthday)”, Russian Math. Surveys, 68:6 (2013), 1145–1155  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:182
    Full text:74
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021